# SDR SWAA2022022172577

- Difficulty date: February 15, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737*
- Aircraft serial: 30248
- Aircraft time: 58,592 hours, 37,402 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Fwd L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E FOWARD L/H SUPPORT BRACKET BROKEN / [01] REMOVE AND REPLACED KEEL BEAM PANEL 192E FWD L/H SUPPORT BRACKET IAW SRM 51-40-02.
